# SDR FDEA2019101082493

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW O/B FLAP TOPSIDE SKIN HAS 2 CHAFED SPOTS REMOVED CHAFING AND FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00.    SURFACE PROTECTED BLEND AREAS IAW A300-600 SRM 51-21-10.  REMOVED, FABRICATED,   AND INSTALLED NEW CHAFING PLATES IAW EA NO: 6-5750-93355 A P2.
